Hi. Anne08 here. We had an unprotected sex accidentally 'cause the stupid condom broke. It was about 6pm Monday. I discovered about Nordette after but bought it the next day. I took 4 pills 3pm and another 4 pills 3am. 1st intake I experienced nausea then at the 2nd intake, I had a hard time sleeping again and experienced nausea and 4 and a half hours later, I vomited. It was said that it's just an effect of Nordette. What should I expect in the coming days and weeks? Should I be worried every time I feel something different in my body? Also, I started taking a different pill Monday night, should I continue taking it? Thank you so much if you will answer
- Nordette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nordette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2013 • 2 answers
Posted 20 Apr 2014 • 1 answer
Posted 10 Aug 2014 • 1 answer
I had sex two weeks ago, and the condom broke so I drank Nordette 21 as an ECP the day after. Then,?
Posted 24 Aug 2014 • 2 answers
Posted 26 Oct 2014 • 1 answer